Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Galois representations, Hecke operators, and the mod-p cohomology of GL(3,Z) with twisted coefficients
Autore:
Allison, G; Ash, A; Conrad, E;
Indirizzi:
Ohio State Univ, Dept Math, Columbus, OH 43210 USA Ohio State Univ Columbus OH USA 43210 , Dept Math, Columbus, OH 43210 USA
Titolo Testata:
EXPERIMENTAL MATHEMATICS
fascicolo: 4, volume: 7, anno: 1998,
pagine: 361 - 390
SICI:
1058-6458(1998)7:4<361:GRHOAT>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
MODULAR-REPRESENTATIONS; CONGRUENCE SUBGROUPS; ARITHMETIC GROUPS;
Keywords:
Galois representations; Hecke operators; mod-p cohomology; modular symbols;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: Allison, G Ohio State Univ, Dept Math, 231 W 18th Ave, Columbus, OH 43210 USA Ohio State Univ 231 W 18th Ave Columbus OH USA 43210 43210 USA
Citazione:
G. Allison et al., "Galois representations, Hecke operators, and the mod-p cohomology of GL(3,Z) with twisted coefficients", EXP MATH, 7(4), 1998, pp. 361-390

Abstract

We compute the degree 3 homology of GL(3, Z) with coefficients in the module of homogeneous polynomials in three variables of degree g over F-p, for g less than or equal to 200 and p less than or equal to 541. The homology has a "boundary part" and a "quasicuspidal" part which we determine. By conjecture a Hecke eigenclass in the homology has an attached Galois representation into GL(3, (F) over bar(p)). The conjecture is proved for the boundary part and explored experimentally for the quasicuspidal part.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/09/20 alle ore 12:21:48